Controlled Continuous g-Frames in Hilbert <i>C</i> <i> <sup>*</sup> </i>-Modules
Moroccan Journal of Pure and Applied Analysis · Volume 6, Issue 2 (2020) · pp. 184–197
Abstract
<jats:title>Abstract</jats:title>
<jats:p>Frame Theory has a great revolution in recent years. This Theory have been extended from Hilbert spaces to Hilbert <jats:italic>C</jats:italic>
<jats:italic>
<jats:sup>*</jats:sup>
</jats:italic>-modules. The purpose of this paper is the introduction and the study of the concept of Controlled Continuous g-Frames in Hilbert <jats:italic>C</jats:italic>
<jats:italic>
<jats:sup>*</jats:sup>
</jats:italic>-Modules. Also we give some properties.</jats:p>